Q. for those with visual disturbances

For those of you who experience visual disturbances such as blurry vision, seeing stars, spots, lights etc. do you find they are directly related to your INR?

I have been self medicating holistically and thought I found a balance. I am bruising but not badly lol Between herbals, daily aspirin, better nutrition, increased excercise & hypnosis I feel pretty good for a change. I still get stabbing pains and visual problems but the constant pain, frequent headaches/migraines have stopped. I still get funny turns now and then but they haven't been followed by a migraine just blurry vision and a mild headache.

Have you found what causes your blurry vision?

Thank you

5 Replies

oldestnewest
  • Hi - Sassy--- i had quite a problem for awhile with just the things you have been having. went to eye doc. to find he found nothing wrong exccept the glocoma and cateracts [ early stage]i have lesions [white matter] in brain- 13 of them -they are not sure if these are the cause ?i would discribe my worst as -think of a puzzle is your field of view- now remove some pieces thru out all field -these are just a black nothing -- on the milder side it is a blurr. they also come with the migraines [ of which i haven't had in a while thank god ] but i also know my INR is usually way out ok wack at these times. i have big problems keeping my INR stable so i test my blood every 3 days. some times feel like a pin cushion :-) but it keeps me from getting to far out of wack thus this is why i'm not been having any bad experinces in awhile. HORRAY -i am still having the numbness and tingling in arms-legs and feet. this is scary because these were my only symptoms i had when they found all my clots in august of 2009. legs--both lungs --groin- neck and deep in left arm pit-. so my answer is a big yes -you hit right on!!!!! -----------------jet

  • Hi, I recently too have had a couple of episodes of what I can only describe as 'gell over the eye' vision?

    I did have a migraine at the time & my inr was low too.........so that was what I put it down to.

    I'd told gp & they said to let them know if it persisited...... as yes it could be a TIA symptom................

    It only lasted for a few mins at a time & every now & then.........

    I hope you have told your gp? just to keep them updated if nothing else?

    xx

  • I have gotten bouts of what I call, "lights in my eyes" for years, but they subsided substantially when I started taking Warfarin. I think they do seem to be more frequent when my INR is low. I did not get any associated headache, just the lights in the eyes causing it to be difficult for me to see.

  • Mine was directly related to my inr level. Once my level was over 3.0, it all stopped. The dizziness, migraines, blurred vision, slurring, and brain fog (for the most part).

    Best of luck xx

    Leda

  • Hi Sassy

    My visual disturbances and migraines were directly related to my APS and returned if my INR dropped below 3.3ish.

    Dave

You may also like...